# SDR ASMF20180918016

- Difficulty date: August 19, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 20,316 hours, 2,423 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19080015
- Part serial: 0669
- Condition: Cracked
- Location: Cockpit
- Part time: 20,316 hours, 2,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE LEFT FLIGHT COMPARTMENT WINDOW NUMBER 1 CRACKED. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING CRACKS OUT OF LIMITS IAW AMM DMC-787-A-56-11-00-03A-663A-A. THE LEFT FLIGHT COMPARTMENT WINDOW NUMBER 1 WAS REPLACED IAW AMM DMC-B787-A-56-11-01-00A-720A-A AND WINDOW HEAT CONTROL SYSTEM OPERATING TEST WAS PERFORMED  IAW AMM DMC-B787-A-30-41-00-00A-320A-A, TESTED CORRECT.
